MAUDE Adverse Event Report: PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER

PHILIPS VOLCANO VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP; WIRE, GUIDE, CATHETER
Model Number 10185P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Facility declined to provide patient information.By report, the device was in one piece after removal from the patient.Readings were successfully obtained.The physician met resistance while manipulating the device.The wire became stuck at the focal, eccentric calcified lesion.Another same manufacture¿s device was used to complete the procedure.Suspect products: no information available.The implant or explant dates are not applicable to this device.Address of preprocessor: not applicable for this device.Concomitant medical products: sheath introducer: terumo glide sheath 4-5fr, catheter: terumo diagnose catheter jl 4.0, 5fr.Initial reporter: (b)(6).The manufacturer's' returned device was visually, microscopically inspected and functionally tested.The probable cause of the reported failure could not be determined.No damage was observed that would result in the reported complaint.Do not apply to this submission.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.
 
Event or Problem Description
It was reported during a planned diagnostic coronary procedure, during removal, the physician could not retrieve the manufacturer's' device.The device was retrieved with another manufacturer's' microcatheter device.Vessel: left anterior descending artery (lad #6) with moderate stenosis, not tortuous, severe calcified this adverse event is being submitted because additional intervention via another manufacturer's' microcatheter device was required to retrieve the manufacture¿s device.There is a potential for harm if the malfunction were to recur.

Brand Name
VERRATA PLUS PRESSURE GUIDE WIRE, 185 CM STRAIGHT TIP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
MDR Report Key9376950
Report Number2939520-2019-00056
Device Sequence Number3066642
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879(17)220630(10)0301681309(90)989609001231
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K161887
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number10185P
Device Catalogue Number400-0300.38
Device Lot Number0301681309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005